# SDR UIEA2021031300537

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,133 hours, 18,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 3964961
- Part serial: 372
- Condition: Stuck
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK TEMP. CLEARED AFTER QRH, LEFT IN N POSITION PER PROCEDURE. PERFORMED PACK TEMPATURE CONTROLLER BITE TEST IAW AMM 21-51-14. BITE TEST GOOD. PERFORMED OPS CHECK OF COOLING PACK IAW AMM 21-51-00, OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.   DUE TO HISTORY TRANSFER TO MDDR 143784 IAW MEL 21-51-03-01 CATC.  REMOVED AND REPLACED LT PACK FLOW CONTROL AND S/O VALVE IAW AMM 21-51-01. DURING OPS CHECK FOUND TRIM AIR CHECK VALVE STUCK OPEN.  INSPECTED AND CLEANED CHECK VALVE. OPS CHECK NORMAL IAW AMM 21-61-05.  LT PACK OPS CHECK NORMAL IAW AMM 21-51-00.
